Mutation and recombination with tight linkage

Baake E (2001)
JOURNAL OF MATHEMATICAL BIOLOGY 42: 455-488.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Baake E. Mutation and recombination with tight linkage. JOURNAL OF MATHEMATICAL BIOLOGY. 2001;42:455-488.
Baake, E. (2001). Mutation and recombination with tight linkage. JOURNAL OF MATHEMATICAL BIOLOGY, 42, 455-488.
Baake, E. (2001). Mutation and recombination with tight linkage. JOURNAL OF MATHEMATICAL BIOLOGY 42, 455-488.
Baake, E., 2001. Mutation and recombination with tight linkage. JOURNAL OF MATHEMATICAL BIOLOGY, 42, p 455-488.
E. Baake, “Mutation and recombination with tight linkage”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 42, 2001, pp. 455-488.
Baake, E.: Mutation and recombination with tight linkage. JOURNAL OF MATHEMATICAL BIOLOGY. 42, 455-488 (2001).
Baake, Ellen. “Mutation and recombination with tight linkage”. JOURNAL OF MATHEMATICAL BIOLOGY 42 (2001): 455-488.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar